# SDR AALA20101203TUL01

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS DENT IN SKIN AT LOWER AFT SIDE OF DOOR, MARKED.  COLD FORMED SKIN BACK TO CONTOUR AND INSTALLED AN INTERNAL DOUBLER PER SRM 53-04-00-FIGURE 38 CONDITION 2.
